MAUDE Adverse Event Report: EDWARDS LIFESCIENCES PR FOGARTY ADHERENT CLOT CATHETER; CATHETER, EMBOLECTOMY

EDWARDS LIFESCIENCES PR FOGARTY ADHERENT CLOT CATHETER; CATHETER, EMBOLECTOMY
Model Number 140806
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/18/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the membrane of the fogarty corkscrew catheter was torn and the wire was exposed during use.After replacing the catheter with a different lot number, the catheter could be used without any problem.Patient demographics were requested but unavailable.The devices were discarded at the hospital due to infection.There were no patient complications reported.Without return of the unit, it is not possible to determine if some damage or defect existed on the unit that could have contributed to the event.However, an investigation was initiated to assess for any manufacturing related processes which could be correlated to the lot number.Per the device history record review, the device met all specifications upon distribution.Since a failure mode could not be confirmed, further investigation could not be performed.Complaint histories for all reported events are reviewed against trending control limits on a monthly basis and any excursions above the control limits are assessed and documented as a part of the monthly review.

Brand Name
FOGARTY ADHERENT CLOT CATHETER
Common Device Name
CATHETER, EMBOLECTOMY
Manufacturer (Section D)
EDWARDS LIFESCIENCES PR
state rd indus pk 402 km 1.4
anasco 00610
*  00610
Manufacturer (Section G)
EDWARDS LIFESCIENCES PR
state rd indus pk 402 km 1.4
anasco 00610
*   00610
Manufacturer Contact
jonathan diaz
1 edwards way
irvine, CA 92614
9492017706
MDR Report Key19060252
Report Number2015691-2024-02662
Device Sequence Number6602988
Product Code DXE
UDI-Device Identifier00690103042412
UDI-Public(01)00690103042412(17)250528(11)230227(10)64924227
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K901625
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 04/08/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Expiration Date05/28/2025
Device Model Number140806
Device Lot Number64924227
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/18/2024
Initial Report FDA Received Date04/08/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/27/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown